# SDR AUS20040180

- Difficulty date: March 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Amtr C8289
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 6089188
- Condition: Loose
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4251R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAGNETO IMPULSE COUPLING LOOSE ON SHAFT.  FURTHER INVESTIGATION FOUND THE IMPULSE COUPLING LOCATION KEY SHEARED.
